Counterexamples to Rational Dilation on Symmetric Multiply Connected Domains

  1. Lookup NU author(s)
  2. James Pickering
Author(s)Pickering J
Publication type Article
JournalComplex Analysis and Operator Theory
Year2010
Volume4
Issue1
Pages55-95
ISSN (print)1661-8254
ISSN (electronic)1661-8262
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherBirkhaeuser Verlag AG
URLhttp://dx.doi.org/10.1007/s11785-008-0079-5
DOI10.1007/s11785-008-0079-5
Actions    Link to this publication